HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.14 (2001) >

 
Title :On Schrödinger's variation principle
Authors :Kudaka, Shoju
Matsumoto, Shuichi
Authors alternative :松本, 修一
Issue Date :30-Dec-2001
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15088
Citation :Ryukyu mathematical journal Vol.14 p.11 -16
Appears in Collections:Vol.14 (2001)

Files in This Item:

File Description SizeFormat
Vol14p011.pdf1518KbAdobe PDFView/Open